RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 1996, Volume 347, Number 2, Pages 246–248 (Mi dan50027)  

GEOPHYSICS

On probability model of the light attenuation by aerosol

M. K. Makuashev

Mountain Geophysical Institute, Nalchik

Full text: PDF file (245 kB)
UDC: 551.521
Presented: К. Я. Кондратьев
Received: 27.01.1995

Citation: M. K. Makuashev, “On probability model of the light attenuation by aerosol”, Dokl. Akad. Nauk, 347:2 (1996), 246–248

Citation in format AMSBIB
\Bibitem{Mak96}
\by M.~K.~Makuashev
\paper On probability model of the light attenuation by aerosol
\jour Dokl. Akad. Nauk
\yr 1996
\vol 347
\issue 2
\pages 246--248
\mathnet{http://mi.mathnet.ru/dan50027}


Linking options:
  • http://mi.mathnet.ru/eng/dan50027
  • http://mi.mathnet.ru/eng/dan/v347/i2/p246

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:4
    Full text:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020